ru en
Михайлов Роман Валерьевич
Михайлов Роман Валерьевич
Ведущий научный сотрудник

romanvm@mi.ras.ru


Образование

06.2010 д.ф.-м.н., специальность «математическая логика, алгебра и теория чисел» (01.01.06)
Место защиты: МИ РАН
Название диссертации: «Гомотопическая теория нормальных рядов в группах»


Научные интересы

  • теория гомотопий
  • теория групп
  • гомологическая и гомотопическая алгебра

Дополнительная информация

Видеозаписи лекций:


Публикации

63 Sergei O. Ivanov, Roman Mikhailov, Jie Wu, Leibniz rule on higher pages of unstable spectral sequences, published online in Proceedings of the Edinburgh Mathematical Society; preprint.
62 Sergei O. Ivanov, Roman Mikhailov, On discrete homology of a free pro-p-group, to appear in Compositio Mathematica; preprint.
61 Gilbert Baumslag, Roman Mikhailov, Kent Orr, Localization, metabelian groups and Isomorphism Problem, Transactions of the AMS, 369 (2017), 6823-6852 ; preprint.
59 Sergei O. Ivanov, Roman Mikhailov, A finite Q-bad space; preprint (2017).
58 Sergei O. Ivanov, Roman Mikhailov, On lengths of HZ-localization towers, to appear in Israel Journal of Mathematics; preprint.
57 Emmanuel D. Farjoun, Roman Mikhailov, On the third homotopy group of Orr’s space, to appear in Algebraic and Geometric Topology; preprint.
56 Roman Mikhailov, Inder Bir S. Passi, Dimension quotients, Fox subgroups and limits of functors; preprint (2017).
55 Sergei O. Ivanov, Roman Mikhailov, On a problem of Bousfield for metabelian groups, Advances in Mathematics, 290 (2016), 552-589; preprint.
54 Roman Mikhailov, Inder Bir S. Passi, Generalized dimension subgroups and derived functors, Journal of Pure and Applied Algebra, 220:6 (2016), 2143-2163; preprint.
53 Sergei O. Ivanov, Roman Mikhailov, Jie Wu, On nontriviality of certain homotopy groups of spheres, Homology, Homotopy and Applications, 18:2 (2016), 337-344; preprint.
52 Frederick R. Cohen, Roman Mikhailov, Jie Wu, A combinatorial approach to the exponents of Moore spaces, to appear in Mathematische Zeitschrift; preprint.
51 Roman Mikhailov, Jie Wu, On the metastable homotopy of mod 2 Moore spaces, Algebraic and Geometric Topology, 16:3 (2016), 1773-1797; preprint.
50 Roman Mikhailov, Inder Bir S. Passi, The subgroup determined by a certain ideal in a free group ring, Journal of Algebra, 449 (2016), 400-407; preprint.
49 Lawrence Breen, Roman Mikhailov, Antoine Touze, Derived functors of the divided power functors, Geometry and Topology, 20 (2016), 257-352; preprint.
48 Valery Bardakov, Roman Mikhailov, Vladimir Vershinin, Jie Wu, On the pure virtual braid group PV_3, Commutative algebra, 44:3 (2016), 1350-1378; preprint.
45 Roman Mikhailov, Inder Bir S. Passi, Narain Gupta’s three normal subgroup problem and group homology; preprint (2016).
44 Roman Mikhailov, Inder Bir S. Passi, Free group rings and derived functors; preprint (2016).
43 Aurelien Djament, , Wilberd van der Kallen, Roman Mikhailov, Antoine Touze, Polynomial functors and homotopy theory, Progress in Mathematics, Vol. 311.
42 Roman Mikhailov, Kent Orr, Group localization and two problems of Levine, Mathematische Zeitschrift, 280 (2015), 355-366; preprint.
41 Sergei O. Ivanov, Roman Mikhailov, A higher limit approach to homology theories, Journal of Pure and Applied Algebra, 219 (2015), 1915-­1939 ; preprint.
40 Sergei O. Ivanov, Roman Mikhailov, Higher limits, homology theories and fr­-codes, to appear in IMS Lecture Note Series; preprint.
39 Sergei O. Ivanov, Roman Mikhailov, On zero-divisors in group rings of groups with torsion, Canadian Mathematical Bulletin, 57:2 (2014), 326-334; preprint.
38 Gilbert Baumslag, Roman Mikhailov, Residual properties of groups defined by basic commutators, Groups, Geometry and Dynamics, 8:3 (2014), 621-642; preprint.
37 Михайлов Р.В., Гомотопические и комбинаторные аспекты теории нормальных рядов в группах, Современные проблемы математики, 18 (2014). English translation: Homotopical and combinatorial aspects of the theory of normal series in groups, Proceedings of the Steklov Institute of Mathematics, 286 (2014), 1-135.
36 Roman Mikhailov, Jie Wu, Combinatorial group theory and the homotopy groups of finite complexes, Geometry and Topology, 17 (2013), 235-272.
35 Ву Дж., Михайлов Р.В., Гомотопические группы как центры конечно представленных групп, Известия РАН. Серия математическая, 77:3 (2013), 149-162. English translation: Jie Wu, Roman V. Mikhailov, Homotopy groups as centres of finitely presented groups, Izvestiya: Mathematics, 77:3 (2013), 581-593; препринт.
33 Gilbert Baumslag, Roman Mikhailov, Kent E. Orr, A new look at finitely generated metabelian groups, Contemporary Mathematics: Combinatorial and Computational Group Theory with Cryptography, 582 (2012), 21-37; preprint.
32 Valery G. Bardakov, Roman Mikhailov, Vladimir V. Vershinin, Jie Wu, Brunnian braids on surfaces, Algebraic and Geometric Topology, 12 (2012), 1607-1648; preprint.
31 Roman Mikhailov, Inder Bir S. Passi, Jie Wu, Symmetric ideals in group rings and simplicial homotopy, Journal of Pure and Applied Algebra, 215:5 (2011), 1085-1092; preprint.
30 Lawrence Breen, Roman Mikhailov, Derived functors of non-additive functors and homotopy theory, Algebraic and Geometric Topology, 11 (2011) 327-415; preprint.
29 Roman Mikhailov, On the homology of the dual de Rham complex; preprint (2010).
28 Roman Mikhailov, Jie Wu, On homotopy groups of the suspended classifying spaces, Algebraic and Geometric Topology, 10 (2010), 565-625; preprint.
27 Graham Ellis, Roman Mikhailov, A colimit of classifying spaces, Advances in Mathematics, 223:6 (2010), 2097-2113; preprint.
26 Roman Mikhailov, Inder Bir S. Passi, Limits over categories of extensions, Indian Journal of Pure and Applied Mathematics, 41:1 (2010), 113-131; preprint.
25 Alexey Belov, Roman Mikhailov, Free subalgebras of Lie algebras close to nilpotent, Groups, Geometry and Dynamics, 4 (2010), 15-29; preprint.
24 Hans-Joachim Baues, Roman Mikhailov, Homotopy types of reduced 2-nilpotent simplicial groups, Indian Journal of Pure and Applied Mathematics, 40 (2009), 35-80; preprint.
23 Hartl M., Mikhailov R., Passi I.B.S., Dimension quotients, Journal of Indian Mathematical Society (2009), 63-107; preprint.
22 Valery G. Bardakov, Roman Mikhailov, Vladimir V. Vershinin, Jie Wu, Homotopy theory and group theory, Oberwolfach Reports (2008).
21 Roman Mikhailov, Inder Bir S. Passi, Residually nilpotent groups, L'Enseignement Mathematique, 54 (2008), 145-146.
20 Hans-Joachim Baues, Roman Mikhailov, Intersection of subgroups in free groups and homotopy groups, International Journal of Algebra and Computations, 18 (2008), 803-823; preprint.
19 Valeriy G. Bardakov, Roman Mikhailov, On certain questions of the free group automorphism theory, Communications in Algebra, 36:4 (2008), 1489-1499; preprint.
18 Ioannis Emmanouil, Roman Mikhailov, A limit approach to group homology, Journal of Algebra, 319:4 (2008), 1450-1461; preprint.
17 Roman Mikhailov, Inder Bir S. Passi, Lower central and dimension series of groups, Lecture Notes in Mathematics 1952 (2008), Springer, 354p.
16 Михайлов Р.В., Асферичность и аппроксимационные свойства скрещенных модулей, Математический сборник, 198:4 (2007), 79-94. English translation: Mikhailov R.V., Asphericity and approximation properties of crossed modules, Sbornik: Mathematics, 198:4 (2007), 79-94.
15 Roman Mikhailov, Inder Bir S. Passi, Homology of centralizers, Communications in Algebra, 35:7 (2007), 2191-2207.
14 Михайлов Р.В., Инварианты Бэра и нильпотентная аппроксимируемость групп, Известия РАН. Серия математическая, 71:2 (2007), 151-172. English translation: Mikhailov R.V., Baer invariants and residual nilpotence of groups, Izvestiya: Mathematics, 71:2 (2007), 151-172.
13 Бардаков В.Г., Михайлов Р.В. , Об аппроксимационных свойствах групп зацеплений, Сибирский математический журнал, 48:3 (2007), 485-495. English translation: Bardakov V.G., Mikhailov R.V., On the residual properties of link groups, Siberian Mathematical Journal, 48:3 (2007), 387-394.
12 Михайлов Р.В., Точные действия групп и асферичные комплексы, Труды МИАН, 252 (2006), 184-193. English translation: Mikhailov R.V., Faithful group actions and aspherical complexes, Proceedings of the Steklov Institute of Mathematics, 252:1 (2006), 172-181.
11 Roman Mikhailov, Inder Bir S. Passi, Faithfulness of certain modules and residual nilpotence of groups, International Journal of Algebra and Computation, 16:3 (2006), 525-540.
10 Roman Mikhailov, Inder Bir S. Passi, The quasi-variety of groups with trivial fourth dimension subgroup, Journal of Group Theory, 9:3 (2006), 369-381.
9 Roman Mikhailov, On residual nilpotence of projective crossed modules, Communications in Algebra, 34:4 (2006), 1451-1458.
8 Михайлов Р.В., О нильпотентной и разрешимой аппроксимируемости групп, Математический сборник, 196:11 (2005), 109-126. English translation: Mikhailov R.V., Residual nilpotence and residual solubility of groups, Sbornik: Mathematics, 196:11 (2005), 1659-1675.
7 Roman Mikhailov, Inder Bir S. Passi, A transfinite filtration of Schur multiplicator, International Journal of Algebra and Computations, 15:5-6 (2005), 1061-1073.
6 Roman Mikhailov, Inder Bir S. Passi, Higher traces on group rings, Communications in Algebra, 33:4 (2005), 987-997.
5 Roman Mikhailov, Inder Bir S. Passi, Augmentation powers and group homology, Journal of Pure and Applied Algebra, 192:1-3 (2004), 225-238.
4 Sergey A. Melikhov, Roman V. Mikhailov, n-Quasi-isotopy: III. Engel conditions; preprint (2002).
3 Михайлов Р.В., О невидимых подгруппах, Успехи математический наук, 57:6 (2002), 187-188. English translation: Mikhailov R.V., On invisible subgroups, Russian Mathematical Surveys, 57:6 (2002), 1232-1233.
2 Михайлов Р.В., Трансфинитные нижние центральные ряды групп: парасвободные свойства и топологические приложения, Труды МИАН, 239 (2002), 251-267. English translation: Mikhailov R.V., Transfinite lower central series of groups: parafree properties and topological applications, Proceedings of the Steklov Institute of Mathematics, 239 (2002), 236-252.
1 Мелихов С.А., Михайлов Р.В., Зацепления по модулю узлов и Проблема изотопической реализации, Успехи математических наук, 56:2 (2001), 219-220. English translation: Melikhov S.A., Mikhailov R.V., Links modulo knots and the isotopic realization problem, Russian Mathematical Surveys, 56:2 (2001), 414-415.